MathSciNet Relay Station
MathSciNet bibliographic data
MR1239796 (95g:42031) 42B25 (26D15 47B38)
Christ, Michael; Grafakos, Loukas Best constants for two nonconvolution inequalities. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1687–1693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement